Ok, I have vyvanse 70 mg tablets. Currently I have been on them for 3 days alotogether. I take the pill when i want to, I've takin 3 pills in one week. My first quesiton (1. Is it safe to take vyvanse when needed? If not what are the harms of it and is it very severe or no?. (2. MY BIG CONCERN. Its a love hate situation for me so far, i love what it does, the concentrating, the happy mood, love it! But I'm having awful side effects. The first day i had none. The second day after 4 hrs of swallowing the pill i got very uncomfortable and felt very wierd. It's hard to explain kind of like when your bout to get in mad trouble, that feeling but not really anxious. Also it made me feel a little upset and even my stomach became upset, some what from the constipation i think. What can i do to get rid of these side effects? Do you think they will go away after another week of being on the pill? PLZ HELP ME =)
1) Can i take this pill as needed? Is there any harm?
2) The side effects of feeling irritable, stomach ache, even feeling tired and upset when the pill wears off. Will this go away? What could i do to get rid of the feelings? If i could everything would be great!
I am very new to Vyannse after having been on Adderall (adderrall) for about a year. After about a week on Vyannse I found it to be awesome. Reading a post on here of someone who great praise to this as NOT having that feeling of being of Meth is kinda what I felt at times when taking Adderall (adderrall). I had some sleep issues before but these seem to be working things out for now....will share more as I analyze and time tells...
I'm a 22 year old male and am currently taking 50 mg vyvanse daily. Just got it upped from 40 mg. You asked about taked it as need, and I'll tell you what my doctor told me.
He actually recommended that I take it only as need because your tolerance doesn't build up as fast when you do this, therefore, making vyvanse more effective in the long run. And about how you're crashing really hard and feeling queezy. I believe that is normal, however you might be on too high of a dose. Everyone is different. Vyvanse works wonders for some people and other people just hate it. So you might want to talk to your doctor about adjusting your dose or switching do a different medication.
I learned the hard way that adjusting medications (especially for adhd) is NOT a quick process. It takes time, so just try to be patient and eventually you'll get it right.
hope I was of some help,
first of all i think you need to call your doctor about taking vyvanse as needed, i think it needs to be taken on a regular basis to get the full effect but you need to ask your doctor. i agree your dose can be lowered if the side effects are bothersome but they may go away somewhat in 2 or 3 weeks, you just have to give it time. i'm on 50mg and don't really have side effects unless i take it too late in the day, then i'm up really late not being able to sleep. it is important to take it first thing in the morning to avoid that. but my advice is to call your doctor right away about taking this med as needed. 3 days is not a long time, you have to give it time to see what side effects are going to go away, 2-3 weeks is probably about right but if you don't take it regularly the side effects may not go away, your body has to get used to it. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.